# SDR DALA2016102507499

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RING PAN ON AFT LOWER CORNER STA Y=578, FWD UPPER AND LOWER CORNER STA Y=795, AND FWD LOWER CORNER STA Y=890 AT PAX CABIN RT SIDE.  REPAIRED RING PAN ON AFT LOWER CORNER STA Y=578, FWD UPPER AND LOWER CORNER STA Y=795, AND FWD LOWER CORNER STA Y=890 RT PER SRM 56-20-02 FIG 202.
